Research Repository

Some Inequalities For The Kullback-Leibler And x²−Distances In Information Theory And Applications

Dragomir, Sever S and Gluscevic, V (2000) Some Inequalities For The Kullback-Leibler And x²−Distances In Information Theory And Applications. RGMIA research report collection, 3 (2). pp. 199-210.

[img] Text
KullbackLeibler.pdf

Download (179kB)

Abstract

Inequalities for the Kullback-Leibler and x²−distances and applications for Shannon’s entropy and mutual information are given.

Item Type: Article
Uncontrolled Keywords: convex function, Kullback-Leibler distances, x²−distance, entropy, mutual information
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0103 Numerical and Computational Mathematics
Collections > Research Group in Mathematical Inequalities and Applications (RGMIA)
Depositing User: Research Group in Mathematical Inequalities and Applications
Date Deposited: 20 Jul 2012 00:25
Last Modified: 23 May 2013 16:49
URI: http://vuir.vu.edu.au/id/eprint/17368
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar